Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A closure property of sets of vectors


Author: Robert Steinberg
Journal: Trans. Amer. Math. Soc. 105 (1962), 118-125
MSC: Primary 22.80; Secondary 17.30
DOI: https://doi.org/10.1090/S0002-9947-1962-0165040-X
MathSciNet review: 0165040
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Bonnesen and W. Fenchel, Theorie der konvexen Koerper, Springer, Berlin, 1927; or New York, Chelsea, 1948. MR 0344997 (49:9736)
  • [2] A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 458-538. MR 0102800 (21:1586)
  • [3] E. Cartan, Complément au mémoire ``sur la géométrie des groupes simples", Ann. Mat. 5 (1928), 253-260. MR 1553118
  • [4] E. B. Dynkin, The structure of semi-simple Lie algebras, Amer. Math. Soc. Transl. (2) 17 (1950). MR 0035761 (12:7a)
  • [5] G. H. Hardy and E. M. Wright, Theory of numbers, 4th ed., Oxford, 1960.
  • [6] Harish-Chandra, Representations of semisimple Lie groups. IV, Amer. J. Math. 77 (1955), 743-777. MR 0072427 (17:282c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.80, 17.30

Retrieve articles in all journals with MSC: 22.80, 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0165040-X
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society